Jump to content

must i titrate wb from 300 to 150 if


Recommended Posts

You can only titrate up, not down.

I'd take a half dose for a few days if I had pills to spare, but check with a doc.

Since you're bpI you're somewhat limited in the ADs you can take, going to 450 and adding something like a benzo or AP to control any extra agitation might be the thing to do.

I'm a college dropout not a Doctor, so ask a Doctor before you do anything along the lines of making a decision.

Link to comment
Share on other sites

we're all on a tightrope with the ADs we can take (us bipolars, especially type 1). if WB hasn't made you manic, hypo, or mixed, then there's a good chance it could work given the right dose in the right cocktail.

how long have you been taking it? sometimes these drugs take up to 2 months to start to show their full effects. i think you'd probably have a good idea within a month, but give it some time.

by "pissy", do you mean you feel just in a bad mood and generally cranky and bitchy?

there's a good chance maybe WB may be too agitating. i don't know. it doesn't do it to me but people report it as happening to them. as VE said, maybe your pdoc would want to control the symptoms rather than discontinue the drug.

that's a good question for your pdoc. the dose may be the key, or timing perhaps too.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...